

FAAE Mid-Winter Professional Growth Conference North Florida Technical College, Starke FL Agenda - January 9<sup>th</sup> – 12<sup>th</sup>, 2025





## Florida Association of Agricultural Educators

President: Kaitlin Van HeusenPresident Elect: Stan ScurlockSecretary: Amy PatersonTreasurer: Jessica HawkinsMembership Coordinator: Samantha DodgeArea I: Cindy FranklinArea I: Cindy FranklinArea II: Stacy YoungArea IV: Selena PaulArea V: Alyssa RogersFACTE: Brett WasdenNew Teacher: James SharpeMid-Winter Coordinator: Amanda Forstater

Past President: Farrah Johnson Reporter: Carrie Peck *Representatives:* Area III: Andrew Peck Area VI: Kayla Prescott Team Ag Ed: Buddy Coleman University of Florida: Tre Easterly, PhD

## New Ag Teacher Pre-Conference ~ Thursday, January 9th

	<i>Set-Up Time for Presenters</i> Pre-Conference Registration Check-In	BLDG 1: FR. OFF. CONF. RM.	
10:00am - 10:15am	Welcome & Introductions ~ FAAE New Teacher Rep, James Sharpe		
	Pre-Conference AM Workshop SessionsBldg 9 Rm #26Workshop #1: Grants & Ways to Fund Your Program ~ Brett WasdenTransition / Snack BreakWorkshop #2: Proficiency & State Award Apps ~ Stacy Young		
12:30pm - 1:30pm	Lunch catered by Call Street Cafe	COPPER CAULDRON (CAMPUS CAFÉ)	
1:30pm – 4:00pm	Pre-Conference PM Workshop Session	IS	
1:30pm – 2:30pm	Workshop #3: Resource Sharing ~ K. Van Heusen, F. Johnson, A. Forstater		
2:30pm – 2:45pm	Transition / Snack Break		
2:45pm – 3:45pm	Workshop #4: "What I Didn't Know, I Needed to Know" ~ Katrina Lynn		
3:45pm – 4:00pm	Closing Wrap-Up		
6:00pm – 8:00pm	FAAE Board Meeting	BLDG 10-6: AG ROOM	





## **2025 FAAE Mid-Winter Conference Logistics & Locations:**

- PD Workshops & Business Meetings Thursday, January 9<sup>th</sup> Sunday, January 12<sup>th</sup>:
  - o North Florida Technical College, 609 N. Orange Street, Starke FL 32091
    - All participants must check-in via the school's main front office.
- <u>Industry Tours ONLY Friday, January 10<sup>th</sup>:</u>
  - Tour 1: Frog Song Organics (arrive @ 10:00am; depart @ 11:00am)
    - Address: 18825 SE 24 Ave, Hawthorne FL 32640
  - Tour 2: Working Food Comm. Center (arrive @ 11:30am; depart @ 12:30pm)
    - Address: 219 NW 10th Ave, Gainesville FL 32601
- <u>Dinner Social ONLY Friday, January 10<sup>th</sup>:</u>
  - o 21 on Main Frozen Yogurt, Co.
    - Address: 165 SW 4th Ave, Lake Butler, FL 32054
- <u>Suggested Lodging:</u>
  - o Holiday Inn Express Starke, 15111 S. Highway 301 Starke, Florida 32091
    - https://www.ihg.com/holidayinnexpress/hotels/us/en/starke/gnvsk/hoteldetail

## THANK YOU TO OUR SPONSORS!





.....



	Mid-Winter Conference ~ Friday, January 10 <sup>th</sup>		
8:00am – 8:30am	Set-Up Time for Presenters/Registration		
8:30am – 8:45am	Registration {Goody Bags}	BLDG 1: FR. OFF. CONF. RM.	
<b>8:45am - 9:15am</b> Depart by 9:15am	<ul> <li>Welcome &amp; Introductions ~ FAAE Board BLDG 10: AG ROOM</li> <li>FAAE First General Business Meeting</li> <li>Nominations Open for Election of Incoming FAAE Board Members</li> <li>Industry Tour Instructions (Depart by 9:15am; please carpool) <ul> <li>Tour 1: Frog Song Organics (10:00am - 11:00am)</li> <li>Tour 2: Working Food Comm. Center (11:30am - 12:30pm)</li> </ul> </li> </ul>		
Depure by 7.15um			
9:15am - 1:45pm	Session 1: Industry Tours – Gainesville Area (Please carpool)		
10:00am –11:00am	<ul> <li>Tour 1: Frog Song Organics (arrive @ 10:00am; depart @ 11:00am)</li> <li>Address: 18825 SE 24 Ave, Hawthorne, FL 32640</li> </ul>		
11:30am – 12:30pm	<ul> <li>Tour 2: Working Food Comm. Center (arrive @ 11:30am; depart @ 12:30pm)</li> <li>Address: 219 NW 10th Ave, Gainesville, FL 32601</li> </ul>		
12:30pm – 1:45pm	<b>Lunch:</b> Lunch on your own, please arrive back to NFL Tech Campus by 1:45pm		
1:45pm – 2:00pm	Registration {Goody Bags}BLDG 1 F	ront Office Conference room	
2:00pm – 3:00pm	<ul> <li>Session 2 (60-minutes)</li> <li>Quail Forever Conservation Organization ~ Nicole Itzkowitz</li> <li>Banquet Planning 101 ~ Carrie Peck</li> <li>Livestock Judging Selection and Evaluation ~ Liz Whitehead, Bradford IFAS</li> </ul>		
3:10pm – 4:10pm	<ul> <li>Session 3 (60-minutes)</li> <li>Plant Sciences: Greenhouse Management for Effective Engagement ~ Luke Harlow, Bradford IFAS</li> <li>Harvesting Innovation: Using AI to Grow Ag Ed &amp; FFA Success ~ Will Smith (Must Bring Laptop)</li> <li>How to Feed a Market Animal for the Fair ~ Liz Whitehead, Bradford IFAS</li> </ul>		
4:20pm – 5:00pm	<ul> <li>FAAE Second General Business Meeting {Door Pathematical Second General Business Meeting {Door Pathematical Second Secon</li></ul>		
6:30pm – 8:00pm	<ul> <li>Dinner Social Event @ 21 on Main Frozen Yogur</li> <li>Additional Cost - \$20 per person <ul> <li>BBQ Dinner &amp; Frozen Yogurt (catered by</li> <li>Address: 165 SW 4th Ave, Lake Butler, Fl</li> </ul> </li> </ul>	David Harris & Keith Kirby)	



.....



Saturday, January 11 <sup>th</sup>				
8:30am – 8:45am	Registration {Goody Bags}	BLDG 10: AG ROOM		
9:00am - 10:00am	<ul> <li>Session 4 (60-minutes)</li> <li>National Poultry Improvement Program ~ Arthur Smith, FDACS</li> <li>Cutting Edge Curriculum ~ Lindi Kocher, myCAERT</li> <li>Modifying Your Way to an Inclusive Classroom ~ Buddy, Deborah, &amp; Brittany Coleman</li> </ul>			
10:00am – 10:15am	Break (snack & beverage station)	BLDG 10 AG Hallway		
10:15am – 11:15am	<ul> <li>Session 5 (60-minutes)</li> <li>Rabbit Care &amp; Showmanship 101 ~ Teresa Jerrels</li> <li>Growing the Future: Innovative Equipment for Hands-On Ag Education ~ Harold Rutledge, Learning Labs, Inc</li> <li>Small Engines 101 ~ James Sharpe</li> </ul>			
11:15am - 12:00pm	<ul> <li>FAAE Third General Business Meeting {Door Prize}</li> <li>Ideas Unlimited Presentations</li> <li>Election of Incoming FAAE Board Members</li> <li>Opportunities in NAAE ~ Nelson McCracken, NAAE R</li> </ul>	BLDG 10: AG ROOM		
12:00pm - 1:15pm	<ul> <li>Lunch / Sponsor Showcase catered by Downtown Grill BLDG 10: AG Hallway</li> <li>Sponsor Remarks ~ Cutting Edge Curriculum / myCAERT</li> </ul>			
1:15pm – 2:45pm	<ul> <li>Session 6 (90-minutes)</li> <li>Plumbing Demonstration 101 ~ Stacy Young</li> <li>Learn &amp; Earn with Fern Trust ~ Victoria Register Hunter, Fern Trust</li> <li>Milk Quality &amp; Products CDE 101 ~ Cassie Groff</li> </ul>			
2:45pm – 3:00pm	Break (snack & beverage station)	BLDG 10 AG Hallway		
3:00pm – 4:00pm	<ul> <li>Session 7 (60-minutes)</li> <li>Mental Health ~ Trace Foreman</li> <li>Unique Ways to Engage with your Community ~ Stacy Young</li> <li>Tips on how iCEV can be your Easy Button ~ K. Plante &amp; A. McAllister, iCEV</li> </ul>			
4:00pm – 5:00pm	<ul> <li>FAAE Fourth General Business Meeting {Door Prize}</li> <li>Ideas Unlimited Winner Announcements</li> <li>Committee Meetings &amp; Wrap-Up of Day 2</li> </ul>	BLDG 10: AG ROOM		
Sunday, January 12 <sup>th</sup>				

9:00am - 12:00pm FAAE Committee Reports & Board Meeting